# SDR SWIA200211480

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 30,056 hours, 33,167 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Part serial: 0009
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,059 hours, 5,641 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONTROL FAULT ON INBOARD FLAPS AFTER TRYING TO RAISE FLAPS.  REMOVED AND REPLACED FLAP CONTROL UNIT.  FLAPS FUNCTIONAL CHECK GOOD.
